# SDR USAA20100601SB094

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FOLLOWING EMERGENCY LIGHTS IN THE AFT PART OF THE AIRCRAFT ILLUMINATED:  AFT EXIT SIGN DOOR R2, SMALL EXIT SIGN DOOR L2, OVERHEAD SEAT 25F, AND IN SEAT LIGHTS FOR SEAT SIGNS 20 THROUGH 23 SEATS ABC.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY.
